# SDR DHL2005749019

- Difficulty date: November 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO DOOR DENTD AT BS 615 BETWEEN STRS 23R AND 24R MARKED.  CUT OUT DAMAGED AREA DIM 2 INCHES BY 1 INCH FABBED DOUBLER 2024T3 .063 PO5070593 DIM 9 3/4 INCHES BY 8 INCHES IAW B727 SRM 52-00-30 FIG 3.  TREATED AND PRIMED REPAIR EREA AND PART IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 52-00-3 FIG 3.
